# SDR 2000ZZZM191

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9002 - IND-SAT - NR 3 ENGINE FIRE DETECTOR GROUND CIRCUIT LIGHT ON.  DEFERRED IN SAT, CLEARED IN IND.  REPOSITIONED FIRE LOOP ON NR 3 ENGINE.  (M)
